# SDR ZIAA98038

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005191
- Condition: Cracked
- Location: Ws 88-91
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, LEFT WING NR 2 FUEL TANK UPPER SURFACE.  THREE INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 9 AT 8/9 JOINT, LWS 88-91.  ROUTED OUT CRACKED AREA, WS 87 TO WS 90 PER SB620.  INSTALLED REPAIR PER SB620 DRAWING 841880.  (M)
